# SDR FDEA201203070808

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,248 hours, 22,511 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Shorted
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABNORMAL NR 1 THRUST REVERSER UNLOCK ON ECAM. DIVERTED IAW QRH.  NO ADVERSE YAW OR ROLL ASSOCIATED WITH THRUST REVERSER UNLOCK.  ENGINE WAS NOT SHUTDOWN, KEPT AT IDLE POWER.  FOUND PIN J ON CONNECTOR D5003P AT J-BOX SHORTED BETWEEN THE CONNECTOR CHASSIS AND PIN D WHICH IS CHANNEL B FOR LEFT RVDT AND PROVIDES THE FADEC WITH REVERSER POSITION FEEDBACK. REPAIRED PIN PER   A300 ESPM 20-44-00.  REACTIVATED T/R PER 78-32-00-09-0AND OPERATED PER A300 JRH. OPS TESTED NORMAL.   OPERATED ENGINE PER JRH ALL OPS NORMAL. AIRCRAFT OKAY FOR   SERVICE
